| Catalog Number |
80040005S |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/20/2025
Type of Reportable Event
Malfunction
Event or Problem Description
As reported: "the device was implanted in orif for left femoral trochanteric fracture.There was no problem until 3 months after the surgery.When the patient visited the hospital on (b)(6) 2025, it was found that the end cap had dislodged about +5mm.The doctor decided to perform only follow-up monitoring as it would not affect bone healing".
Additional Manufacturer Narrative
Additional information has been requested and if received, will be provided in the supplemental report.
Event or Problem Description
As reported: "the device was implanted in orif for left femoral trochanteric fracture.There was no problem until 3 months after the surgery.When the patient visited the hospital in (b)(6) 2025, it was found that the end cap had dislodged about +5mm.The doctor decided to perform only follow-up monitoring as it would not affect bone healing".
Additional Manufacturer Narrative
Please note the correction to d4 gtin.The reported event could not be confirmed since the device was not returned for evaluation and no other evidences were provided.A device inspection was not possible since the affected device was not returned and no other evidences were provided for investigation.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.If device is returned or any further information is provided, the investigation report will be reassessed.